Minimum Variance Unbiased Estimation for the Nagative Exponential Distribution with Truncation Parameter

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 278
  • Download : 0
Publisher
SN
Issue Date
1978
Language
Korean
Citation

PROC. COLL. NATUR. SCI.,SNU(미확인), v.3, no.1, pp.13 - 18

URI
http://hdl.handle.net/10203/63316
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0